Journal of Applied Mathematics and Stochastic Analysis
Volume 8 (1995), Issue 4, Pages 331-340

Comments on a single server queue

Ryszard Syski

University of Maryland, Department of Mathematics, College Park 20742, MD, USA

Received 1 May 1995; Revised 1 August 1995

Copyright © 1995 Ryszard Syski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A review of the work of V.E. Benĕs and P. Brémaud on a single-server queue G/G/1 is interpreted in terms of point processes and associated martingales.

A concept of a discounted workload is introduced, and its connection with random Dirichlet series and associated semigroups is investigated.